# SDR AALA201802079014

- Difficulty date: February 1, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 53,128 hours, 21,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EXIT LIGHT AT LOWER LEFT SIDE OF FORWARD GALLEY DOOR IS DAMAGED.  REPLACED BROKEN EMERG EXIT LIGHT LENS AT FWD GALLEY R1 DOOR PER AMM 33-51-00, OPS NORMAL.
